Max Planck Society - eDoc Server

http://edoc.mpg.de



Prescribing a fourth order conformal invariant on the standard sphere. I. A perturbation result
Authors: Djadli, Z.; Malchiodi, A.; Ahmedou, M. O.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Communications in Contemporary Mathematics
Volume: 4
Issue / Number: 3
Start Page: 375
End Page: 408
Document Type: Article
ID: 28078.0


Prescribing a fourth order conformal invariant on the standard sphere, part II : Blow up analysis and applications
Authors: Djadli, Z.; Malchiodi, A.; Ahmedou, M. O.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Annali della Scuola Normale Superiore di Pisa, Classe di Scienze
Volume: Serie 5, 1
Issue / Number: 2
Start Page: 387
End Page: 434
Document Type: Article
ID: 28095.0